loading... close

Does chemotherapy make you feel nauseous immediatly?

Thumb avatar default
Asked by

anonymous

Family Member or Loved One almost 7 years
Topics
 
  • Sharon Danielson Profile
    anonymous
    Survivor since 2007
    I never had any nausea with my treatments. I took Emend and it must have worked well. I could not take steroids so Emend was it. Take care, Sharon
    almost 7 years Comment Flag
  • André Roberts Profile
    anonymous
    Stage 1 Patient
    Everyone is different, but my experience is no. They will give you anti nausea meds along with the chemo. You may need to take more that evening just to stay ahead of it. It's easier to treat than to take it away. I had a little queeziness the day of for my first 2 treatments. My 3rd & 4th treatment I was very sick on the 3rd & 4th day. The rest I had no problem. Prayers to you.
    almost 7 years Comment Flag
  • Erin Timlin Profile
    anonymous
    Survivor since 2011
    It certainly can! The IV anti-nausea meds and steroids should help minimize the nausea but I'm sure it doesn't work well for all. My doc told me acute nausea and vomiting were a possibility.
    almost 7 years Comment Flag
  • Marianne R. Profile
    anonymous
    Survivor since 2011
    My did
    almost 7 years Flag
    • Marianne R. Profile
      anonymous
      Survivor since 2011

      Sorry bad phone typing...... Mine did not. I had zofran by IV before they started the first chemo bag.

      almost 7 years Flag
  • Kansas Girl  Profile
    anonymous
    Stage 1 Patient
    I've only had one round of chemo and I didn't have any nausea -but I was religious about the anti-nausea medicine. My problems all started after the food passed my stomach -ugh.
    almost 7 years Comment Flag
  • Leslie H Profile
    anonymous
    Learning About Breast Cancer
    In my past experience, no. I did not feel nausea till about a day later.
    almost 7 years Flag
    • Barb Murie Profile
      anonymous
      Stage 3C Patient

      1st Week I was nauseated about 4 hours later after treatment - 2nd week same - 2 days later was not a good day - however if you keep on the nausea meds it helps and also lots of water ...push it down if you have to!! Prayers to All!!

      almost 7 years Flag
    • Rachel Voss Profile
      anonymous
      Family Member or Loved One

      Thankyou so much for the helpful response! Trying to help my mom out as she goes through this and she doesn't use the internet at all.

      almost 7 years Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 3

Breast cancer affects one out of every eight women in their lifetime.

spread the word